# SDR REXA96001

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: M2275916229
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEM - FLT 5161 - GEAR DID NOT EXTEND WHEN SELECTED DOWN UPON APPROACH TO MEM.  EMERGENCY EXTENSION PRODUCED 3 DOWN AND LOCKED.  FOUND AND TIGHTENED LOOSE WIRE AT TERMINAL TIAC POSITION NR 6.  GEAR SWUNG IAW AMM.  ACFT RETURNED TO SERVICE. (X)
